# SDR SWIA201541698

- Difficulty date: November 25, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 19,054 hours, 12,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK AT BS 744 - 761 HAS CORROSION.  R & R THE SEAT TRACK IAW REO AND AMM.
